# SDR UPS06M47904

- Difficulty date: August 21, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,559 hours, 11,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291477075765
- Part serial: S06AA22332
- Condition: Corroded
- Location: Bs 865-869
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C MAIN DECK:ALONG X=-8 (RT SIDE), BETWEEN STA 865 AND STA 869, SEAT TRACK CROWN AREAS CORRODED STA 849-919 X=-8 CORROSION SEAT TRACK REMOVED IAW SRM 51-31-01 V.2 R.38, CORROSION OUT OF LIMIT TO REPAIR.  REPAIR SEAT TRACK FAB IAW SRM 53-70-0 0 FIG 1 V.1 R.38.  REPAIR SEAT TRACK REPROTECTED IAW SRM 51-21-01 V.1 R.3 8.  REPAIRED SEAT TRACK PAINT TOUCHED UP IAW SRM 51-21-01 V.2 R.38.  REPAIR SEAT TRACK INSTALLED IAW SRM 53-70-00 FIG 1 V.1 R.38.
